# SDR SWIA202156432

- Difficulty date: January 16, 2021
- Submitted: February 26, 2021
- Operation: Air carrier
- Aircraft: N496CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7791
- Aircraft time: 37,682 hours, 37,066 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* CARGO - FWD TRACK SUPPORT AT FS574 LOWER AFT "C" CHANNEL CRACKED AT RIVET LOCATION.   (C-CHECK) RO 2/25/2021   RREMOVED AND REPLACED THE FWD TRACK SUPPORT AT FS574 LOWER AFT "C" CHANNEL WITH NEW PART AND FASTENERS REF. CRJ200 SRM 51-41-02 & DWG 601R35050 REV NC. COMPLIED WITH 51-900-1003-SKY.
